Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 72, NWS Duluth, MN

October 2, 2021

NWS Duluth, MN issued this small craft advisory at Oct 2, 2021, 4:09 AM CDT. It took effect at Oct 3, 2021, 1:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Oct 2, 2021, 4:09 AM CDT (09:09 UTC)
In effect from
Oct 3, 2021, 1:00 AM CDT
Expired
Oct 3, 2021, 4:00 PM CDT
In force
15 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

696 
WHUS73 KDLH 020909
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
409 AM CDT Sat Oct 2 2021

LSZ147-148-150-022115-
/O.NEW.KDLH.SC.Y.0072.211003T0600Z-211003T2100Z/
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
409 AM CDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 1 AM to 4 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Levens
7 follow-up statements
624 
WHUS73 KDLH 021449
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
949 AM CDT Sat Oct 2 2021

LSZ147-148-150-030300-
/O.CON.KDLH.SC.Y.0072.211003T0600Z-211003T2100Z/
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
949 AM CDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM CDT
SUNDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 1 AM to 4 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
673 
WHUS73 KDLH 022054
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
354 PM CDT Sat Oct 2 2021

LSZ145-146-030900-
/O.EXA.KDLH.SC.Y.0072.211003T0600Z-211003T2100Z/
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
354 PM CDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 PM CDT SUNDAY...

* WHAT...Northeast winds 10 to 15 kt with gusts up to 25 kt and 
  waves 2 to 4 ft expected.

* WHERE...Duluth MN to Port Wing WI and Port Wing to Sand Island 
  WI.

* WHEN...From 1 AM to 4 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ147-148-150-030900-
/O.CON.KDLH.SC.Y.0072.211003T0600Z-211003T2100Z/
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
354 PM CDT Sat Oct 2 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM CDT
SUNDAY...

* WHAT...Northeast winds 10 to 20 kt with gusts up to 25 kt and 
  waves 3 to 6 ft expected.

* WHERE...Sand Island to Bayfield WI, Oak Point to Saxon Harbor 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 1 AM to 4 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
880 
WHUS73 KDLH 030209
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
909 PM CDT Sat Oct 2 2021

LSZ145>148-150-031415-
/O.NEW.KDLH.MF.Y.0008.211003T0300Z-211003T1100Z/
/O.CON.KDLH.SC.Y.0072.211003T0600Z-211003T2100Z/
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
909 PM CDT Sat Oct 2 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CDT SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM CDT
SUNDAY...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to less than 1 NM. For the Small Craft Advisory, 
  northeast winds 10 to 20 kt with gusts up to 25 kt and waves 2 
  to 5 ft expected.

* WHERE...Duluth MN to Port Wing WI, Port Wing to Sand Island 
  WI, Sand Island to Bayfield WI, Oak Point to Saxon Harbor WI 
  and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...For the Dense Fog Advisory, until 6 AM CDT Sunday. For 
  the Small Craft Advisory, from 1 AM to 4 PM CDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LSZ121-144-031100-
/O.NEW.KDLH.MF.Y.0008.211003T0300Z-211003T1100Z/
Chequamegon Bay-Bayfield to Oak Point WI-Two Harbors to Duluth MN-
909 PM CDT Sat Oct 2 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM CDT SUNDAY...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...Chequamegon Bay-Bayfield to Oak Point WI and Two 
  Harbors to Duluth MN.

* WHEN...Until 6 AM CDT Sunday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
827 
WHUS73 KDLH 030920
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
420 AM CDT Sun Oct 3 2021

LSZ145>148-150-032130-
/O.EXT.KDLH.MF.Y.0008.000000T0000Z-211004T1200Z/
/O.CON.KDLH.SC.Y.0072.000000T0000Z-211003T2100Z/
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
420 AM CDT Sun Oct 3 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to less than 1 NM. For the Small Craft Advisory,
  northeast winds 10 to 25 kt and waves 3 to 5 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Duluth MN to Port Wing WI, Outer Apostle Islands Beyond 5 
  NM from Mainland and Oak Point to Saxon Harbor WI.

* WHEN...For the Dense Fog Advisory, until 7 AM CDT Monday. For 
  the Small Craft Advisory, until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LSZ121-144-032130-
/O.EXT.KDLH.MF.Y.0008.000000T0000Z-211004T1200Z/
Chequamegon Bay-Bayfield to Oak Point WI-Two Harbors to Duluth MN-
420 AM CDT Sun Oct 3 2021

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...Two Harbors to Duluth MN and Chequamegon Bay-Bayfield 
  to Oak Point WI.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
821 
WHUS73 KDLH 031213
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
713 AM CDT Sun Oct 3 2021

LSZ140>143-040015-
/O.EXA.KDLH.MF.Y.0008.000000T0000Z-211004T1200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
713 AM CDT Sun Oct 3 2021

...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...Grand Portage to Grand Marais MN, Grand Marais to 
  Taconite Harbor MN, Taconite Harbor to Silver Bay Harbor MN 
  and Silver Bay Harbor to Two Harbors MN.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Low visibility will make navigation difficult.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LSZ145>148-150-040015-
/O.CON.KDLH.MF.Y.0008.000000T0000Z-211004T1200Z/
/O.CON.KDLH.SC.Y.0072.000000T0000Z-211003T2100Z/
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
713 AM CDT Sun Oct 3 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to less than 1 NM. For the Small Craft Advisory, 
  waves 2 to 5 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Duluth MN to Port Wing WI, Oak Point to Saxon Harbor WI 
  and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...For the Dense Fog Advisory, until 7 AM CDT Monday. For 
  the Small Craft Advisory, until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LSZ121-144-040015-
/O.CON.KDLH.MF.Y.0008.000000T0000Z-211004T1200Z/
Chequamegon Bay-Bayfield to Oak Point WI-Two Harbors to Duluth MN-
713 AM CDT Sun Oct 3 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...Two Harbors to Duluth MN and Chequamegon Bay-Bayfield 
  to Oak Point WI.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
016 
WHUS73 KDLH 031447
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
947 AM CDT Sun Oct 3 2021

LSZ145>148-150-040300-
/O.CON.KDLH.MF.Y.0008.000000T0000Z-211004T1200Z/
/O.CON.KDLH.SC.Y.0072.000000T0000Z-211003T2100Z/
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
947 AM CDT Sun Oct 3 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WHAT...For the Dense Fog Advisory, dense fog will reduce 
  visibility to 2 to 3 NM. For the Small Craft Advisory, waves 1 
  to 4 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Duluth MN to Port Wing WI, Oak Point to Saxon Harbor WI 
  and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...For the Dense Fog Advisory, until 7 AM CDT Monday. For 
  the Small Craft Advisory, until 4 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LSZ121-140>144-040300-
/O.CON.KDLH.MF.Y.0008.000000T0000Z-211004T1200Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
947 AM CDT Sun Oct 3 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...Dense fog will reduce visibility to 2 to 3 NM.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
657 
WHUS73 KDLH 032102
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
402 PM CDT Sun Oct 3 2021

LSZ145>148-150-040915-
/O.EXP.KDLH.SC.Y.0072.000000T0000Z-211003T2100Z/
/O.CON.KDLH.MF.Y.0008.000000T0000Z-211004T1200Z/
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
402 PM CDT Sun Oct 3 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI, Duluth MN to Port Wing WI, Oak Point to Saxon Harbor WI 
  and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

LSZ121-140>144-040915-
/O.CON.KDLH.MF.Y.0008.000000T0000Z-211004T1200Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
402 PM CDT Sun Oct 3 2021

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...Dense fog will reduce visibility to less than 1 NM.

* WHERE...Portions of Lake Superior. 

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Oct 2, 4:08 AM CDT, 1 minute earlier.

Area forecast discussion, Oct 2, 4:08 AM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Duluth MN
408 AM CDT Sat Oct 2 2021

.DISCUSSION...(Today through Friday)
Issued at 346 AM CDT Sat Oct 2 2021

Summary: Weakly forced and disorganized precipitation will continue
through the majority of the weekend before a pattern shift occurs
Monday. Mostly dry weather is expected for the beginning of the work
week.

Scattered showers are continuing across the region early this
morning, in a similar disorganized arrangement to the one they have
been meandering about in for the last 24 hours. These showers are
being forced along a surface stationary boundary under a broad, weak
upper level trough, aided by high levels of precipitable water. In
fact the Oct 2nd 00Z sounding at INL saw a record high PW value of
1.56". With weak forcing from disorderly 500mb vort maxes that
continue to spin within the upper air pattern and and broad
isentropic ascent these lackadaisical rain showers will continue
through today and much of Sunday. Some embedded thunderstorms are
possible, particularly this afternoon with marginal MUCAPE up to
1000 J/kg over the Twin Ports and NW WI. With flow turning northerly
and widespread cloud cover temperatures will be moderated into the
mid to upper 60s today and tomorrow. A defined upper ridge builds
into the upper Midwest into Monday morning, which should finally
push showers out and help to clear skies.

A rather oblong zonal ridging will continue to build over our area
into Tuesday, with the current trough over the Great Lakes
transitioning into a cut-off low over the lower Mississippi Valley.
This should prevent the efficient WAA that we observed this past
week, keeping high temperatures in the mid to upper 60s, though that
is still above average for the first week of October. Overnight lows
will be able to fall into the 40s with high pressure and clear
skies. It doesn't appear that temperatures will be able to fall much
lower than 40 and frost doesn't seem likely at this time.

Conditions should stay fairly dry through the middle of next week.
Global models are in some agreement that the cut-off low to our
south will be taken up by a passing shortwave late next week and
sweep over the upper Midwest, which would bring the next chance of
precipitation for the Northland.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1233 AM CDT Sat Oct 2 2021

Mixed conditions across the region will continue through much of the
TAF period. Scattered rain showers moving across the region contain
LIFR to MVFR ceilings, and fog will build in quickly between rain
showers, with visibilities dropping to LIFR levels. This pattern
will continue through the night, with fog chances dissipating after
the sun rises. Some embedded thunderstorms are possible for BRD and
HYR tonight and tomorrow. Thunderstorms will be possible at DLH
tomorrow afternoon. Rain, thunderstorms, and mixed ceilings should
begin to push out of the region Saturday evening for the far most
western terminals.

&&

.MARINE...
Issued at 346 AM CDT Sat Oct 2 2021

Scattered showers with possible embedded thunderstorms will continue
over western Lake Superior through much of the weekend. A short but
strong period of northeast winds will sweep down the lake overnight
into Sunday, with gusts up to 25 knots possible over the Apostle
Islands around daybreak Sunday morning. With a long fetch this is
expected to force waves of 3 to 6 feet. Cold air over warm water is
more efficient at transferring energy into the lake than the
opposite set-up in the spring, so wave heights could overachieve
from the current forecast. Small Craft Advisories have been issued
for the Apostle Islands to Saxon Harbor. Winds should decrease
Sunday evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  67  52  63  48 /  70  80  20   0
INL  66  49  66  45 /  40  20  10   0
BRD  67  49  68  46 /  60  20  10   0
HYR  69  50  61  44 /  80  50  20   0
ASX  69  51  60  47 /  60  60  30  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...Dense Fog Advisory until 9 AM CDT this morning for MNZ018-019-
     025-026-033>036.

LS...Small Craft Advisory from 1 AM to 4 PM CDT Sunday for LSZ147-148-
     150.

&&

DISCUSSION...Levens/Huyck
AVIATION...Levens/Huyck
MARINE...Levens/Huyck
Hazardous weather outlook, Oct 1, 9:41 PM CDT, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
941 PM CDT Fri Oct 1 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-030245-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
941 PM CDT Fri Oct 1 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Tonight

Scattered showers and a few thunderstorms are possible tonight.
Patchy fog is also possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a chance for isolated thunderstorms Saturday. Severe
weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Skywarn spotter activation is not anticipated today or tonight.
Rainfall amounts from spotters and the public are encouraged.

LSZ121-140>148-150-030245-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
941 PM CDT Fri Oct 1 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Tonight

An isolated storm or two is possible with rain showers moving
across Lake Superior tonight. Occasional lightning will be the
main threat with any storms that develop.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An isolated storm or two is possible with rain showers moving
across Lake Superior on Saturday. Occasional lightning will be
the main threat with any storms that develop.

JDS

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 2, 12:42 AM CDTDense Fog AdvisoryDLHAitkin, Carlton, Cass, Crow Wing, Itasca, Saint Louis8 hr

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.